# SDR DXTA2025102705417

- Difficulty date: October 23, 2025
- Submitted: October 27, 2025
- Operation: Air carrier
- Aircraft: N269QS
- Make and model: Cndair CL6002B16
- Aircraft serial: 6219
- Aircraft time: 225 hours, 142 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch
- Condition: Overserviced
- Location: Zone 800
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AMBER PAX DOOR OUT HNDL EICAS MESSAGE DISPLAYED AS WE CLIMBED THROUGH 6000'. IMMEDIATELY PRIOR, HEARD SOMETHING MECHANICAL HAPPEN WITH THE DOOR.  RAN THE QRH AND VERIFIED ALL GREEN MARKINGS WERE ALIGNED AND THE GREEN FLAG WAS PRESENT IN THE WINDOW BY THE T-HANDLE. AFTER PULLING THE T-HANDLE AGAIN AND THEN STOWING IT, THE EICAS MESSAGE WAS GONE.   CLEANED ESSIVE GREASE FROM THE HANDLE LATCHING MECHANISM. CHECKED RIGGING OF OUTER HANDLE MICROSWITCH- WITHIN SPEC WORK DONE IAW AMM 52-11-00.
